Publication
Title
On the data complexity of relative information completeness
Author
Abstract
Language
English
Source (journal)
Information systems. - London
Publication
London : 2014
ISSN
0306-4379
Volume/pages
45(2014), p. 18-34
ISI
000338613900002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.09.2014
Last edited 02.10.2018
To cite this reference